# SDR IPXA1M69010

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PDC FOUND NR 2 ENG FIRE LOOP B FAULT SHOWN ON MAINT PAGE.  CFDS FDCU-2 FAULT REV SHOWS PYLON FIRE DET ASSY B FAULT.  REMOVED POWER FROM FDCU-2.  NO HELP.  ITEM DEFERRED IAW MEL 26-11-1.  DMP ACCOMPLISHED PLACARD INSTALLED.
